跳到主要內容區塊

王昆湶

王昆湶  教授

研究室:理D117

電話:03-8903555 傳真: 03-8900161

E-mail:kcwang@mail.ndhu.edu.tw

個人網頁:

學歷:
   美國密西根州立大學數學博士  

經歷:

研究領域:
  富氏分析、調和分析、小波分析

論文:      
● 期刊論文

1. C.-C. Lin and K. Wang*, Calderon-Zygmund operators acting on generalized Carleson measure spaces, Studia Math., 211 (3) (2012), 231-240.
 
2. C.-C. Lin* and K. Wang , Generalized Carleson measure spaces and their applications, Abstr. Appl. Anal. 2012 (2012), 1-26.
 
3. P.-K. Huang and K. Wang*, Some operators acting on weighted sequence Besovspaces and applications, Taiwanese J. Math. 16 (2012), 1507-1530.
 
4. P.-K. Huang and K. Wang*, Duals of homogeneous weighted sequence Besovspaces and applications, J. Appl. Anal. 17 (2011) 181-205.
 
5. C.-C. Lin* and K. Wang, Equivalence between the generalized Carleson measure spaces and Triebel-Lizorkin-type spaces, Taiwanese J. Math. 15 (2011) 919-926.
 
6. C.-C. Lin* and K. Wang, Singular integral operators on Triebel-Lizorkin spaces of para-accretive type, J. Math. Anal. Appl., 364 (2010) 453-462.
 
7. C.-C. Lin and K. Wang*, Triebel-Lizorkin spaces of para-accretive type and a Tb theorem, J. of Geo. Anal., 19 (2009), 667-694.

8. K. -C. Wang, The Full T1 Theorem for Certain Triebel-Lizorkin Spaces, Math., Nachr. 197(1999),103-133.(SCI)

9. K. -C. Wang, The Generalization of Paraproducts and the Full T1 Theorem for Sobolev and Triebel-Lizorkin Spaces, J. of Math. Ana. and App. 209(1997), 317-340.(SCI)

10. K. -C. Wang, A Characterization of Wavelet Expansions, J. of Tzu-Chi College of Nursing, 6 (1997), 93-101.

11. M. Frazier, G. Garrigós, K. -C. Wang and G. Weiss, A Characterization of Functions that Generate Wavelet and Related Expansions, J. of Fourier Anal. and App. 3 (1997), 883-906.(SCI)

12. K. -C. Wang, Balian-Low Theorem and the Expansions of Gabor Type, J. of Tzu-Chi College of Technology, 2 (2000), 79-105.

13. K. -C.Wang,Necessary and Sufficient Conditions for Expansions of Wilson Type, J. of Tzu-Chi College of Technology, 4(2002), 1-17.

14. K.-C. Wang, The Full T1 Theorem for Certain Besov Spaces, J. of I-Shou Univ., 11 (2005), 65-90.

15. K.-C. Wang, Matrix Operators Acting on Sequence Spaces and Its Applications, J. Tzu-Chi College of Technology, 6 (2004), 11-34.

16. K.-C. Wang, The Atomic Decomposition of Sequence Spaces of Besov Type and Its Application, Kaohsiung Normal University J., 18 (2005) 297-320.

17. K.-C. Wang,Necessary and Sufficient Conditions for Expansions of Gabor Type and Wilson Type, accepted by Analysis in Theory and applications.(2006)(SCI)


研究室編號: 理D117
備註: 大二:數科組
職稱: 教授
電話: 03-8903555
導師時間: TUE 12:10-14:00
導師姓名: 王昆湶(Kun-Chuan Wang)
教師姓名: 王昆湶(Kun-Chuan Wang)
研究領域: 富氏分析、調和分析、小波分析
OfficeHour: TUE & THU 09:10-10:00
瀏覽數: